# SDR UALA2013032902030

- Difficulty date: March 28, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,190 hours, 6,677 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 1167006144
- Part serial: 127
- Condition: Faulted
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACFT POWER UP, CHECKED "E" ZONE BETWEEN DOOR 4 AND 5, CEILING AND SIDEWALL LIGHTS KEEPS ON, CANNOT TURN OFF.  RESET E & E BAY P414 E-ZONE CEILING & SIDEWALL LIGHT CIRCUIT BREAKER TWICE, CEILING & SIDEWALL LIGHTS BEEN TURN OFF.  E-ZONE SOME SEATS READING & CALL LIGHT WORKS OK.    REPLACED LAC3 PER AMM.  ALL E-ZONE CEILING LIGHTS, OVERHEAD LIGHTS AND READING LIGHTS AND CALL LIGHTS CHECKED GOOD.
